# SDR QXEA2011021400143

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 24,982 hours, 18,568 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757S
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - FS 280 CROSSBEAM RIDING ON, WORKING AGAINST LONGITUDINAL FLOORBEAM CAPS AT RBL 11 AND LBL 11.  REMOVED AND INSTALLED NEW 280, WORKED FLOORBEAM LONGITUDINAL CAPS AND COMPLETED REPAIR IAW REO 670-53-11-045, 670-53-11-047, NDTM 51-20-08 AND SRM 51-25-06-001-001-A01, 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-42-21-001-001-A01.
